# SDR USAA2014042400003

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 38,159 hours, 13,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERGENCY LIGHT INOPERATIVE, WIRE PULLED OUT OF CONNECTOR.  REPLACED ROW 4 EMERGENCY EXIT LIGHT HARNESS.
